# SDR P5CA2015031700018

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 13,624 hours, 2,432 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, APPROXIMATELY 11,000', FIRE BELL SOUNDED FOR 2 SECONDS.  NO FIRE OR SMOKE INDICATIONS.  NO EICAS WARNINGS, ALERTS OR FIRE LIGHTS.  REPEAT WRITE UP.  FIRE BELL SOUNDED REPEATEDLY EVERY 30 SECONDS FOR 3 SECONDS WITH WHEEL WELL EICAS MESSAGE AND MASTER WARNING LIGHT.  WHEEL WELL FIRE DETECTION DEFERRED IAW POLAR DDG 26-17-01A.  MAINTENANCE ACTION COMPLIED WITH.
